# SDR USAA030024

- Difficulty date: March 3, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 58,629 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FRAME WEB CRACKED .25 INCH, CARGO CUTOUT FRAME WEB BS 1440 AT NR 6 DOOR STOP FAST.  INSTALLED DOUBLER PER EA 86992.  (M)
